# SDR DALA2023121810336

- Difficulty date: December 17, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 56,834 hours, 39,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON WEB STA Y=670, X=-56 APROX AT CABIN PAX. SUMMARY OF NRC 00078: WEB STA Y=670, X=-56 WAS REPAIRED PER B717 SRM 53-00-55-2R-4. (LP #0114428)
